# SDR UIEA2020100292131

- Difficulty date: September 29, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 72,563 hours, 16,350 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT VALVE EICAS, QRH COMPLETED.  RAN FIM 21-48 TASK, NO FAULTS NOTED AT THIS TIME.
